has anyone having trouble sleeping on taking Harvoni? I take mine in the morning
Hi there. I have only 2 weeks to go taking Harvonni and YES my sleep is pretty much non EXISTANT. I sleep an average of 3 hours a night.. And not very restful sleep but during the day I always go to sleep right after lunch which is when I take my med. I have had head ACHS but not the really bad ones. That is basically the only side effect I've had. The tiredness is from the hep c itself and me having it so long the Dr told me. The tiredness should go away after im off of Harvonni for 30 days they say. I'm so looking forward to being a human again. I hope this helps answere your questions about sleep and side effects of the Harvonni. Hang i there with me.. We can do this!! THANK YOU GOD FOR HARVONNI AND OUR DR THAT GOT US ON IT!
Yes! I have not slept for 4 nights now . I have these patterns of no sleep or 3 to 4 hours a night . I have been on Harvoni for 8 weeks now and take it at noon every day. Before taking it, if I had a hard time getting to sleep I would take a 1mg Xanax and fall asleep just fine. Now I can take two pills and it doesn't do anything. Actually I think it helps to keep me awake so I don't want to take too much plus I think the Harvoni is too strong to fight not being able to sleep. I really don't know if the time you take it matters because I am so tired around 1 or 2 pm but I feel that it just won't let me fall asleep. I can't get to that old spot that I used to that would allow me to enter the sleep zone. It is a strange combination of fatigue and no sleep plus the debilitating headaches that are a kown side effect.
I was just trying to search about it's effect on sleep when I came across your question. But I believe that it is a side effect of Harvoni. I have been suffering from no sleep for about 7 weeks now and I think I will finally contact my doctor but for some reason I don't think sleeping pills will work since I was taking them before when I could not sleep and now they don't do a thing. Hay it would be great to compare notes on this very strange lifestyle. Do you also get those headaches.? I hope not because they are enough to keep me awake do to how bad they are. I remember the good old days years ago when I could take Excedrin but now would be a death sentence. Well have a good night awake.
Hi, oh yes, the two main effects are the fatigue and headaches, and believe in me, if that's all we need to deal with ,then we've been dealt a good hand this time, my friend, especially compared to the "older" meds, that was what we had to deal with, ugggh, well, majority of the group could NOT finish those meds, I forced myself to try to stick it out only a month, even that was tooo much!!! So,,, HARVONI, is the ace of diamonds, I have 8 more weeks, and please hopefully, this is all the side effects we need to deal with, fatigue & headache,,, YES,,, so, don't worry, about sleep if you can and try to get yourself on a relaxing schedule before your going to beds ,like do a few breathing exercise, or maybe a book, about an hour or so before you want to get some zzzzzz's, sleep tight, ..bye
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ritalin and sleeping pills to getter safe?I just tookRitalin and sleeping pills, nightquil. Am Idead
Posted 10 Mar 2015 • 1 answer
Posted 7 Sep 2015 • 1 answer
Posted 17 May 2016 • 3 answers
Posted 17 Feb 2017 • 1 answer
3 days after starting Harvoni I received an injection for hep A B. Will this cancel out the Harvoni?
Posted 15 Jun 2017 • 0 answers